# SDR REXA2018032600273

- Difficulty date: March 26, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part serial: 6096303
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SUPPORT BRACKET AT BS 449.85 IS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-42-06.
